# SDR IPXA09157981

- Difficulty date: December 5, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Sticking
- Location: Slide Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HANDLE THAT ARMS AND SAFES THE ESCAPE SLIDE IS STOPPING SHORT WHEN YOU TRY TO SAFE SLIDE.  LUBRICATED ESCAPE SLIDE RELEASE MECHANISM.  OPS CHECK NORMAL IAW A300 AMM CH 25-61-20-06 1.C(4).
